Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 3, Pages 571-579
http://dx.doi.org/10.1155/S0161171291000777

An inverse eigenvalue problem for an arbitrary multiply connected bounded region in R2

1Mathematics Department, Faculty of Science, Zagazig University, Zagazig, Egypt
2Mathematics Department, Faculty of Science, University of Emirates, P.O. Box 15551, Al-Ain, United Arab Emirates

Received 26 June 1990; Revised 26 July 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. M. E. Zayed, “An inverse eigenvalue problem for an arbitrary multiply connected bounded region in ,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 571-579, 1991. https://doi.org/10.1155/S0161171291000777.